# SDR IPXA09655167

- Difficulty date: March 23, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A LEADING EDGE FIBERGLASS STRIP LOWER I/B HAS CRACK NEAR WING ROOT.  CLASSIFIED AS A MAJOR REPAIR.  TRANSFERRED TO NRC 354826.  REPAIRED LT WING I/B SLAT CLOSEOUT PANEL IAW EO B767-5730-32829A (TEMP REPAIR).  PERMANENT REPAIR OR REPLACEMENT NLT 24 MONTHS.
